Skip to Main Content


Elliptic Equations in Polyhedral Domains


About this Title

Vladimir Maz′ya, Linköping University, Linköping, Sweden and Jürgen Rossmann, Rostock University, Rostock, Germany

Publication: Mathematical Surveys and Monographs
Publication Year: 2010; Volume 162
ISBNs: 978-0-8218-4983-5 (print); 978-1-4704-1389-7 (online)
DOI: https://doi.org/http://dx.doi.org/10.1090/surv/162
MathSciNet review: MR2641539
MSC: Primary 35-02; Secondary 35J08, 35J58, 35Q30, 35Q74, 46E35, 46N20

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

The Dirichlet problem for strongly elliptic systems in polyhedral domains

Neumann and mixed boundary value problems for second order systems in polyhedral domains

Mixed boundary value problems for stationary Stokes and Navier-Stokes systems in polyhedral domains

View full volume PDF